# SDR 97ZZZX2591

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 96919100615
- Condition: Mismanufactured
- Location: Air Filter
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW AIR BOX ASSEMBLIES LISTED WERE RECEIVED DEFECTIVE.  'NEW PARTS FROM BEECH'.  THE AIR FILTER SLOT IS NOT WIDE ENOUGH TO ACCOMODATE THE SUPPLIED AIR FILTER.  SECOND, THE ALTERNATE AIR DOOR DOES NOT CLOSE COMPLETELY.  SUBMITTER STATED POOR QC ON BOTH ASSEMBLIES.
